titoli, abstracts, parole chiave >>>
On the dimension of some real spaces of bounded rank matrices

Causin, Andrea (2011) On the dimension of some real spaces of bounded rank matrices. Linear Algebra and its Applications, Vol. 434 (2), p. 501-506. ISSN 0024-3795. Article.

Full text not available from this repository.

DOI: 10.1016/j.laa.2010.09.004


Given nEN, let X be either the set of hermitian or real nxn matrices of rank at least n-1. If n is even, we give a sharp estimate on the maximal dimension of a real vector space VCXU{0}. The results are obtained, via K-theory, by studying a bundle map induced by the adjunction of matrices.

Item Type:Article
ID Code:5506
Uncontrolled Keywords:Hermitian matrices, K-theory, adjoint matrices, subspaces of bounded rank matrices
Subjects:Area 01 - Scienze matematiche e informatiche > MAT/03 Geometria
Divisions:001 Università di Sassari > 01 Dipartimenti > Architettura e pianificazione
Copyright Holders:© 2010 Elsevier
Additional Information:The work is partially supported by: Progetti di ricerca di base 2008, Regione Sardegna: “MISC”.
Deposited On:11 Mar 2011 18:47

I documenti depositati in UnissResearch sono protetti dalle leggi che regolano il diritto d'autore

Repository Staff Only: item control page